MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/F; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/F; HIP SHELL LINER
Catalog Number 01.32.3648HCT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-feb-2024: lot 188902: (b)(4) manufactured and released on 10-dec-2018.Expiration date: 2023-11-26.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Additional devices involved: batch reviews performed on 05-feb-2024: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (b)(6) lot 186551: (b)(4) manufactured and released on 15-nov-2018.Expiration date: 2023-11-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Stem: amistem p 01.18.403 amistem-p std stem size 3 (b)(6) lot 1810239: (b)(4) manufactured and released on 04-apr-2019.Expiration date: 2024-03-18.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 4 years and 10 months after primary, the patient came in reporting pain after tripping and feeling a pop several months before the revision date.During the revision at the distal part of the stem the bone was very hard and this was probably due to a femoral bone fracture that has healed, but not noticed before.The stem was explanted using medacta stem removal system and was easy to remove it.Implanting the new stem, flexible reamers were needed to perform distal femur reaming because of the hard bone likely due to the healed bone fracture.The surgeon revised the medacta stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø36/F
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18795922
Report Number3005180920-2024-00068
Device Sequence Number7231418
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2023
Device Catalogue Number01.32.3648HCT
Device Lot Number188902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale